# SDR UALA2011051802445

- Difficulty date: May 17, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 81,701 hours, 9,269 cycles
- Engine: Pwa PW4056
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggles
- Part number: MXP21000
- Condition: Unserviceable
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SMOKE GOGGLES STRAP TOO LOOSE FOR USE.  CHECK FOUND SECOND OBSERVER SEAT SMOKE GOGGLE NEEDS TO BE REPLACED, NIL PARTS IN PEKJT.  DF PER MEL.  NOTIFIED SAMC.  REPLACED 2ND OBSERVER'S SEAT SMOKE GOGGLE.
